# SDR SWAA2019100837685

- Difficulty date: October 2, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 48,770 hours, 28,961 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810189
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241BF, AFT INBOARD CORNER, DELAMINATED DAMAGE.     R&R THE FLOOR PANEL IAW SRM & DWG.
